Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Orange 200mL

In stock
Special Price $33.00 Regular Price $36.50
General Information Nurofen for Children 5-12 Years is a concentrated formula providing effective pain & fast fever relief for your growing child. Since 1999, Australian parents have trusted Nurofen for Children to help their kids with pain and fever as they grow up. Nurofen for Children starts providing effective relief from fever in just 15 minutes and lasts up to 8 hours*. It contains ibuprofen to effectively relieve common childhood pains such as: • Cold and flu sumptoms • Teething pain & toothaches • Earaches • Sore throats • Headaches • Minor aches, sprains and strains The concentrated formula means easier, lower-volume dosing and every bottle comes with an easy-to-use dosing syringe. It's also sugar free and colour free, and comes in strawberry and orange flavours. *Pelen Fet al. Ann Pediatr 1998; 45(10): 719-28, Autrect-Leca E et al. Cutt Med Res Opin 2007; 23(9): 2205-11. For the temporary relief of pain and fever. This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional. Suitable For: Children 3 months to 12 years. Size: 200mL KEY FEATURES • Starts to work on fever in 15 minutes and lasts up to 8 hours • Effective pain relief from cold & flu symptoms • Sugar-free formulation • Contains ibuprofen • Available in 100ml and 200ml sizes
Information At Nurofen, we know happy kids are playful kids, but sometimes, fever gets in the way. Nurofen for Children 5-12 years is a concentrated ibuprofen formula providing up to 8 hour fever relief^ for your child, that is truested by Australian Parents*. You do the fun and games, we'll do the up to 8 hour fever relief ^. ^Autret-Leca et al, 2007 (RB sponsored) *Nurofen for Children Survey n=1371, Babyology, 2019. Key features Nurofen offers your little ones fever relief for up to 8 hours^. ^Autret-Leca et al, 2007 (RB sponsored) It begins to work from just 15 minutes*. *Pelen F, et al. 1998. Nurofen for Children suspensions can be used on children from 3 months old. Every bottle comes with an easy-to-use syringe to help with accurate dosing. It comes in two flavours, orange and strawberry. Free from sugar and colourings. Nurofen for Children relieves headaches Every bottle comes with an easy-to-use syringe to help make dosing accurate and convenient Nurofen for Children can be taken with or without food. Effective relief of many types of pain including teething and earaches 9 out of 10 Australian Parents trust Nurofen for Children* *Nurofen for Children Survey n=1371, Babyology, 2019.
More Information
Directions Directions Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the
Additional Info GimmeNow Online Store
Ingredients Ingredients citric acid monohydrate, domiphen bromide, glycerol, maltitol solution, Flavour, polysorbate 80, purified water, saccharin sodium, sodium chloride, sodium citrate dihydrate, xanthan gum Active Ingredients: ibuprofen 200mg/5mL Contains: Contain
Warnings Warnings Not for use in babies under 3 months of age. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child's symptoms worsen or persist consult your doctor. Do not gi
Brand Nurofen
Short Description General Information Nurofen for Children 5-12 Years is a concentrated formula providing effective pain & fast fever relief for your growing child. Since 1999, Australian parents have trusted Nurofen for Children to help their kids with pain and fever as they grow up. Nurofen for Children starts providing effective relief from fever in just 15 minutes and lasts up to 8 hours*. It contains ibuprofen to effectively relieve common childhood pains such as: • Cold and flu sumptoms • Teething pain & toothaches • Earaches • Sore throats • Headaches • Minor aches, sprains and strains The concentrated formula means easier, lower-volume dosing and every bottle comes with an easy-to-use dosing syringe. It's also sugar free and colour free, and comes in strawberry and orange flavours. *Pelen Fet al. Ann Pediatr 1998; 45(10): 719-28, Autrect-Leca E et al. Cutt Med Res Opin 2007; 23(9): 2205-11. For the temporary relief of pain and fever. This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional. Suitable For: Children 3 months to 12 years. Size: 200mL KEY FEATURES • Starts to work on fever in 15 minutes and lasts up to 8 hours • Effective pain relief from cold & flu symptoms • Sugar-free formulation • Contains ibuprofen • Available in 100ml and 200ml sizes
Write Your Own Review
You're reviewing:Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Orange 200mL
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Orange 200mL

Special Price $33.00 Regular Price $36.50